# SDR SWAA2014020324763

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 31,887 hours, 18,707 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: 5825871
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSS FEED CB POPPED, WAITED 5 MIN THEN RESET, WAS COMPLETING CROSS FEEDING WHEN CB POPPED.  CLEANED CROSS FEED VLV CONNECTOR & SECURED IAW AMM.
